Isotropic Riemannian submersions
Articles > Article · 2020
Authors: Feyza Esra Erdogan, Bayram ŞAHİN
TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, WoS, 2020, vol 44, pp 2284-2296
DOI: 10.3906/mat-1911-82
Summary
In this paper, we present the notion of isotropic submersions between Riemannian manifolds. We first give examples to illustrate this new notion. Then we express a characterization in terms of O'Neill's tensor field T and examine certain relations between sectional curvatures of the total manifold and the base manifold. We also study lambda-isotropic submersions with pointwise planar horizontal sections.